CureZone   Log On   Join
 

Re: Could all this be the MIRENA ??? by Dutchmom ..... Mirena, Skyla IUD Forum

Date:   12/15/2008 8:17:02 PM ( 13 years ago ago)
Hits:   2,369
URL:   https://www.curezone.com/forums/fm.asp?i=1316861

0 of 0 (0%) readers agree with this message.  Hide votes     What is this?

Hello Karen5, I can so relate to your post. I know how scared you are because I was there over a year ago. I wish I could say I am completely healed at 14 months post-removal, but I'm still experiencing some weird tingling/vibrating sensations and pains in my feet and legs, mostly on the left side. But, I am a thousand times better than I was right before removal. I don't think you mentioned it, but have you had yours removed yet? If not, please get that thing out as soon as you can. It's the first step in your road to recovery. For some, the road to recovery is a short one and they feel better and can move on from this very quickly. For others, like me and Meat27, the road has been a longer one and we're still struggling a bit. I hope and pray you will recover quickly. Keep us posted and take care.
 

<< Return to the standard message view

fetched in 0.09 sec, referred by www.curezone.com/forums/fmp.asp?i=1316861